×

Found 60,120 Documents (Results 1–100)

On forward and backward Kolmogorov equations for pure jump Markov processes and their generalizations. (English. Russian original) Zbl 07804772

Theory Probab. Appl. 68, No. 4, 643-656 (2024); translation from Teor. Veroyatn. Primen. 68, No. 4, 796-812 (2023).
MSC:  60-XX 93-XX
PDFBibTeX XMLCite
Full Text: DOI

Volterra-type quadratic stochastic operators with a homogeneous tournament. (English. Russian original) Zbl 07803128

J. Math. Sci., New York 278, No. 3, 546-556 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 4, 783-794 (2022).
MSC:  47-XX 34Dxx 37-XX
PDFBibTeX XMLCite
Full Text: DOI

On periodic solutions of one second-order differential equation. (English. Russian original) Zbl 07800626

J. Math. Sci., New York 278, No. 2, 314-327 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 3, 535-548 (2021).
MSC:  34Dxx 34Cxx 60-XX
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software